# SDR ASAA2020012873980

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,241 hours, 14,937 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40CGTR
- Condition: Failed
- Location: Weather Radar
- Part time: 26,700 hours, 7,609 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT GO INTO AUTO MODE WHEN AUTO SELECTED.  MANUAL MODE WORKS.  GROUNDED - YES. VERIFIED DISCREPANCY. FOUND AUTO/MANUAL INTERMITTENT. REMOVED AND INSTALLED A NEW WEATHER RADAR CONTROL PANEL IAW AMM 34-43-91/401. PERFORMED SYS INSTALLATION TEST IAW AMM TASK 34-43-91-400-801. SYS OPS NORMAL.
